Health Mart Junior Strength Ibuprofen IB 100 mg Chewable Tablets Orange Flavor – Ibuprofen
Health Mart Junior Strength Ibuprofen IB 100 mg Chewable Tablets temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches.
- For ages 2 to 11 years.
- It lasts up to 8 hours.
- This product does not contain directions or complete warnings for adult use.
- Do not give more than directed.
- Find the right dose on chart below.
- If possible, use weight to dose; otherwise, use age.
- If needed, repeat dose every 6-8 hours.
- Do not use more than 4 times a day.
- Dosing chart: weight 24-35 pounds, 2-3 yrs, 1 tablet.
- weight 36-47 pounds, 4-5 yrs, 1-1/2 tablets.
- weight 48-59 pounds, 6-8 yrs, 2 tablets.
- or weight 60-71 pounds, 9-10 yrs, 2-1/2 tablets.
- weight 72-95 pounds, age 11 yrs, 3 tablets.
- Weight under 24 pounds, under 2 yrs, ask a doctor;
- Store Ibuprofen 100 mg Tablets at 20-25 degrees C (68-77 degrees F).
Each Tablet contains: Ibuprofen 100 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Acesulfame Potassium; Ammonium Glycyrrhizin; Aspartame; Carnauba Wax; Croscarmellose Sodium; FD&C Yellow No. 6 Aluminum Lake; Hypromellose; Magnesium Stearate; Mannitol; Natural and Artificial Flavors; Silicon Dioxide; Sodium Lauryl Sulfate; Soybean Oil; Succinic Acid.
Important: Read all product information before using. Keep this box for important information. This product is for children only.
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: Ibuprofen 100 mg Tablets contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood-thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); or takes more or for a longer time than directed.
Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.
Sore throat warning: Severe or persistent sore throat or sore throat accompanied by a high fever, headache, nausea, and vomiting may be serious. Consult the doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by a doctor.
Do not use: if the child has ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery.
Ask The Doctor:
Before use if: stomach bleeding warning applies to your child; child has a history of stomach problems, such as heartburn; child has problems or serious side effects from taking pain relievers or fever reducers; or child has not been drinking fluids; child has lost a lot of fluid due to vomiting or diarrhea; child has high blood pressure, heart disease; liver cirrhosis, or kidney disease; child has asthma; child is taking a diuretic.
Ask a doctor or pharmacist before use if the child is: Under a doctor’s care for any serious condition; taking any other drug.
When using this product: mouth or throat burning may occur; give with food or water; take with food or milk if stomach upset occurs. Stop use and ask a doctor if: child experiences any of the following signs of stomach bleeding: feels faint; vomits blood; has bloody or black stools; has stomach pain that does not get better; child has symptoms of heart problems or stroke: chest pain, trouble breathing, weakness in one part or side of body, slurred speech, leg swelling; the child does not get any relief within the first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear.
Keep out of reach of children: In case of overdose, get medical help or contact Poison Control Center right away. (1-800-222-1222). Phenylketonurics: contains phenylalanine 6 mg per tablet. Do not use if printed seal under cap is broken or missing.
RN: 000342S00495H02, MCK: 3951829, UPC: 62011040701